# SDR FDEA202408091106

- Difficulty date: August 9, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66249
- Aircraft time: 7,097 hours, 3,539 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141T122386B
- Condition: Bent
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FRAME WEB DAMAGED AT FR390 BETWEEN STR35L AND STR 36L . FRAME WEB AT FR390 BETWEEN STR35L AND STR 36L REPLACED.
